Volume 17 (2011)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Deformation quantisation of Poisson manifolds

Simone Gutt

Geometry & Topology Monographs 17 (2011) 171–220

Bibliography
1 D Arnal, M Cahen, S Gutt, Deformations on coadjoint orbits, J. Geom. Phys. 3 (1986) 327–351 MR894630
2 D Arnal, J Ludwig, M Masmoudi, Déformations covariantes sur les orbites polarisées d'un groupe de Lie, J. Geom. Phys. 14 (1994) 309–331 MR1303958
3 D Arnal, D Manchon, M Masmoudi, Choix des signes pour la formalite de M Kontsevich, Pacific J. Math. 202 (2002) 23–66
4 F Bayen, M Flato, C Fronsdal, A Lichnerowicz, D Sternheimer, Quantum mechanics as a deformation of classical mechanics, Lett. Math. Phys. 1 (1975/77) 521–530 MR0674337
5 M Bertelson, Equivalence de produits star, Mémoire de Licence, Université Libre de Bruxelles (1995)
6 M Bertelson, P Bieliavsky, S Gutt, Parametrizing equivalence classes of invariant star products, Lett. Math. Phys. 46 (1998) 339–345 MR1668581
7 M Bertelson, M Cahen, S Gutt, Equivalence of star products, Classical Quantum Gravity 14 (1997) MR1691889
8 M Bordemann, (Bi)modules, morphismes et réduction des star-produits: le cas symplectique, feuilletages et obstructions arXiv:math.QA/0403334
9 M Bordemann, Deformation quantization: a mini-lecture, from: "Geometric and topological methods for quantum field theory", Contemp. Math. 434, Amer. Math. Soc. (2007) 3–38 MR2349629
10 N Bourbaki, Éléments de mathématique. Fasc XXXVII: Groupes et algèbres de Lie. Chapitre II: Algèbres de Lie libres. Chapitre III: Groupes de Lie, Actualités Scientifiques et Industrielles 1349, Hermann (1972) 320 MR0573068
11 A Bruyère, A Cattaneo, B Keller, C Torossian, Déformation, quantification, théorie de Lie, Panoramas et Synthèse 20 (1995)
12 M Cahen, S Gutt, Produits \star sur les espaces affins symplectiques localement symétriques, C. R. Acad. Sci. Paris Sér. I Math. 297 (1983) 417–420 MR732848
13 M Cahen, S Gutt, Produits \star sur les orbites des groupes semi-simples de rang 1, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983) 821–823 MR711840
14 M Cahen, S Gutt, An algebraic construction of ∗ product on the regular orbits of semisimple Lie groups, from: "Gravitation and geometry", Monogr. Textbooks Phys. Sci. 4, Bibliopolis (1987) 71–82 MR938533
15 M Cahen, S Gutt, M De Wilde, Local cohomology of the algebra of C functions on a connected manifold, Lett. Math. Phys. 4 (1980) 157–167 MR583079
16 M Cahen, S Gutt, J Rawnsley, On tangential star products for the coadjoint Poisson structure, Comm. Math. Phys. 180 (1996) 99–108 MR1403860
17 A S Cattaneo, Formality and star products, from: "Poisson geometry, deformation quantisation and group representations", London Math. Soc. Lecture Note Ser. 323, Cambridge Univ. Press (2005) 79–144 MR2166452 Lecture notes taken by D Indelicato
18 A S Cattaneo, G Felder, On the globalization of Kontsevich's star product and the perturbative Poisson sigma model, Progr. Theoret. Phys. Suppl. (2001) 38–53 MR2023844 Noncommutative geometry and string theory (Yokohama, 2001)
19 A S Cattaneo, G Felder, L Tomassini, From local to global deformation quantization of Poisson manifolds, Duke Math. J. 115 (2002) 329–352 MR1944574
20 A Connes, Noncommutative differential geometry, Inst. Hautes Études Sci. Publ. Math. (1985) 257–360 MR823176
21 M De Wilde, Deformations of the algebra of functions on a symplectic manifold: a simple cohomological approach, publication 96.005, Institut de Mathématique, Université de Liége (1996)
22 M De Wilde, P B A Lecomte, Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds, Lett. Math. Phys. 7 (1983) 487–496 MR728644
23 M De Wilde, P Lecomte, S Gutt, À propos des deuxième et troisième espaces de cohomologie de l'algèbre de Lie de Poisson d'une variété symplectique, Ann. Inst. H. Poincaré Sect. A (N.S.) 40 (1984) 77–83 MR745682
24 P Deligne, Déformations de l'algèbre des fonctions d'une variété symplectique: comparaison entre Fedosov et De Wilde, Lecomte, Selecta Math. (N.S.) 1 (1995) 667–697 MR1383583
25 V Dolgushev, Covariant and equivariant formality theorems, Adv. Math. 191 (2005) 147–177 MR2102846
26 V G Drinfel'd, Quantum groups, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986)", Amer. Math. Soc. (1987) 798–820 MR934283
27 B V Fedosov, A simple geometrical construction of deformation quantization, J. Differential Geom. 40 (1994) 213–238 MR1293654
28 B Fedosov, Deformation quantization and index theory, Mathematical Topics 9, Akademie Verlag (1996) 325 MR1376365
29 R Fioresi, M A Lledó, On the deformation quantization of coadjoint orbits of semisimple groups, Pacific J. Math. 198 (2001) 411–436 MR1835516
30 M Flato, Deformation view of physical theories, Czech J. Phys. B32 (1982) 472–475
31 M Flato, A Lichnerowicz, D Sternheimer, Crochet de Moyal–Vey et quantification, C. R. Acad. Sci. Paris Sér. A-B 283 (1976) MR0426048
32 M Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964) 59–103 MR0171807
33 S Gutt, Equivalence of deformations and associated ∗ –products, Lett. Math. Phys. 3 (1979) 297–309 MR545408
34 S Gutt, Second et troisième espaces de cohomologie différentiable de l'algèbre de Lie de Poisson d'une variété symplectique, Ann. Inst. H. Poincaré Sect. A (N.S.) 33 (1980) 1–31 MR593022
35 S Gutt, An explicit ^∗ –product on the cotangent bundle of a Lie group, Lett. Math. Phys. 7 (1983) 249–258 MR706215
36 S Gutt, On some second Hochschild cohomology spaces for algebras of functions on a manifold, Lett. Math. Phys. 39 (1997) 157–162 MR1437749
37 S Gutt, J Rawnsley, Equivalence of star products on a symplectic manifold; an introduction to Deligne's \v Cech cohomology classes, J. Geom. Phys. 29 (1999) 347–392 MR1675581
38 A V Karabegov, Cohomological classification of deformation quantizations with separation of variables, Lett. Math. Phys. 43 (1998) 347–357 MR1620745
39 M Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003) 157–216 MR2062626
40 A Lichnerowicz, Existence and equivalence of twisted products on a symplectic manifold, Lett. Math. Phys. 3 (1979) 495–502 MR555333
41 A Lichnerowicz, Déformations d'algèbres associées à une variété symplectique (les \astν –produits), Ann. Inst. Fourier (Grenoble) 32 (1982) 157–209 MR658948
42 M Masmoudi, Tangential formal deformations of the Poisson bracket and tangential star products on a regular Poisson manifold, J. Geom. Phys. 9 (1992) 155–171 MR1166720
43 F Nadaud, On continuous and differential Hochschild cohomology, Lett. Math. Phys. 47 (1999) 85–95 MR1669382
44 R Nest, B Tsygan, Algebraic index theorem for families, Adv. Math. 113 (1995) 151–205 MR1337107
45 N Neumaier, Local ν–Euler derivations and Deligne's characteristic class of Fedosov star products and star products of special type, Comm. Math. Phys. 230 (2002) 271–288
46 H Omori, Y Maeda, A Yoshioka, Weyl manifolds and deformation quantization, Adv. Math. 85 (1991) 224–255 MR1093007
47 H Omori, Y Maeda, A Yoshioka, The uniqueness of star-products on Pn(C), from: "Differential geometry (Shanghai, 1991)", World Sci. Publ., River Edge, NJ (1993) 170–176 MR1341610
48 G Pinczon, On the equivalence between continuous and differential deformation theories, Lett. Math. Phys. 39 (1997) 143–156 MR1437748
49 D Rauch, Equivalence de produits star et classes de Deligne, Mémoire de Licence, Université Libre de Bruxelles (1998)
50 D Sternheimer, Deformation quantization: twenty years after, from: "Particles, fields, and gravitation (Lódź, 1998)", AIP Conf. Proc. 453, Amer. Inst. Phys. (1998) 107–145 MR1765495
51 D Tamarkin, Another proof of M Kontsevich formality theorem arXiv:math/9803025
52 D Tamarkin, Formality of chain operad of small squares arXiv:math/9809164
53 J Vey, Déformation du crochet de Poisson sur une variété symplectique, Comment. Math. Helv. 50 (1975) 421–454 MR0420753
54 S Waldmann, States and representations in deformation quantization, Rev. Math. Phys. 17 (2005) 15–75 MR2130623
55 A Weinstein, P Xu, Hochschild cohomology and characteristic classes for star-products, from: "Geometry of differential equations", Amer. Math. Soc. Transl. Ser. 2 186, Amer. Math. Soc. (1998) 177–194 MR1732412